# SDR CA140213008

- Difficulty date: February 12, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Part number: 415118
- Condition: Undertorqued
- Location: Nlg Wheel
- Part time: 33 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, W
- Precautionary procedure: D

## Discrepancy

(CAN) ON ARRIVAL, FLIGHT CREW REPORTED NOSE WHEEL SHIMMY DURING TAXI.  MAINTENANCE CONDUCTED A TAXI TEST AND CONFIRMED NOSE WHEEL SHIMMY ABOVE 10KT.  INVESTIGATION REVEALED THAT THE RT NOSE WHEEL AXLE NUT WAS NOT TORQUED.  THE TECH WAS ABLE TO HAND TIGHTEN THE NUT APPROXIMATELY 60 DEGREES.  THE YELLOW TORQUE SEAL WAS PRESENT ON THE LOCK NUTS FROM ACFT BUILD.  THE NLG WAS ALSO DISCOVERED TO HAVE INSUFFICIENT GREASE.  A FULL GEAR LUBE WAS COMPLETED AND THE RT NOSE WHEEL/TIRE ASSY WAS REPLACED.  NO FURTHER NLG DISCREPANCIES WERE NOTED AND THE ACFT WAS SUBSEQUENTLY RETURNED TO SERVICE.  THE ACFT HAD RECENTLY BEEN DELIVERED NEW FROM THE MFG.
